# SDR SWAA2025012789283

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 62,262 hours, 40,792 cycles
- System (JASC): 2565 · Escape Slide
- Part: Shroud
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE SHROUD NOT INSTALLED PROPERLY AT BOTTOM CENTER OF SHROUD<[01] INSTALLED CORRECTLY FWD ENTRY DOOR-SLIDE IAW AMM 25-66-01-400-801.;[02] INSTALLED CORRECTLY FWD ENTRY DOOR-SLIDE IAW AMM 25-66-01/401-MT 725-61-06.;[03] VERIFIED CORRECTIVE ACTION ITEM 2; CARD COMPLETE.
